• Size

    50 ct

    Description

    Advil® Ibuprofen Tablets, 200mg. Pain reliever/fever reducer (NSAID). 50 coated tablets. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever. Questions or comments Call toll free 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©2015 Pfizer Inc.

    Identifier

    00305730150309

    SKU/UPC

    00000000030573015030

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    32 ct

    Description

    For Adult Use• Often recommended by doctors for adult aspirin regimen use• Small, easy-to-swallow tablets• Safety coated for added stomach protection• Aspirin protects your heart by keeping your blood flowing freely. Aspirin Regimen 81mg Enteric Coated Tablets

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    36 ct

    Description

    St. Joseph® Low Dose Aspirin 81mg. Adult aspirin regimen. Safety coated. Pain reliever (NSAID). Doctor recommended. America's aspirin. 100 years. Enteric coated. 36 coated tablets. Gluten free. Easy to swallow coated tablets. Coating helps protect against stomach upset. †Talk to your doctor before starting as aspirin regimen. Aspirin is not right for everyone. ©2015. stjosephaspirin.com. Uses. Temporarily relieves minor aches and pain. Ask your doctor about other uses for St. Joseph safety coated 81mg aspirin. Questions or comments Call 1-855-785-6381 weekdays 9 AM to 5 PM EST.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St. Joseph
  • Size

    1 oz

    Description

    Cortizone-10® Maximum Strength 1% Hydrocortisone Anti-Itch Creme. Relieves itch fast. Strongest itch medicine without a prescription*. #1 itch medicine* doctors recommend. Skin irritation & rashes. Inflammation & redness. Insect bites, poison ivy. Absorbs quickly. With healing aloe. Serious medicine, fast comfort. Uses: Temporarily relieves itching associated with minor skin irritations, inflammation, and rashes due to: Eczema. Psoriasis. Poison ivy, oak, sumac. Insect bites. Detergents. Jewelry. Cosmetics. Soaps. Seborrheic dermatitis. Temporarily relieves external anal and genital itching. Other uses of this product should only be under the advice and supervision of a doctor. *Refers to the ingredient hydrocortisone. Chattem®. A Sanofi Company. www.chattem.com. ©2012. For more information please visit: www.cortizone10.com.

    Identifier

    00041167003916

    SKU/UPC

    4116700391

    Manufacturer

    Chattem, Inc.

    Brand

    Cortizone-10
  • Size

    4 floz

    Description

    Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. Alcohol Free Non-Staining For Ages 2 to 11 Lasts up to 8 Hours

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S MOTRIN®
  • Size

    0.5 oz

    Description

    Every cut. Every Time®. Use with Band-Aid® bandages. Original Ointment• 24 Hour Infection Protection Effective Germ Kill Formula #1 Doctor Recommended Brand

    Identifier

    00300810730884

    SKU/UPC

    30081073088

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    120 ct

    Description

    St. Joseph® Low Dose Aspirin 81mg Micro Tablets. 25% more free! Adult aspirin regimen‡. Safety coated†. Pain reliever (NSAID). Doctor recommended. America's aspirin. Enteric coated. 100 years. 150 micro**. Find out more at stjosephaspirin.com. Uses: Temporarily relieves minor aches and pains. Taking care of American families for over 100 years. St. Joseph is America's Aspirin. Questions or comments Call toll free: 1 855 STJOE81. Gluten free. †Coating helps protect against stomach upset. ‡Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone. **Now in a new, smaller, easier to swallow "micro tablet".

    Identifier

    00816526010016

    SKU/UPC

    81652601001

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St. Joseph
  • Size

    4 floz

    Description

    When fever is running through your house, turn to Children’s Advil® Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape*Based on reducing fever below 100degF Reduces fever for up to 8 hours Easy-to-take liquid suspension Relieves minor aches and pains associated with the flu or common cold

    Identifier

    00305730170307

    SKU/UPC

    00000000030573017030

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    1 oz

    Description

    Preparation H® Ointment provides quick relief for both internal and external hemorrhoidal symptoms. It temporarily shrinks swollen hemorrhoidal tissue and provides prompt, soothing relief from painful burning, itching and discomfort. Preparation H® Ointment works immediately to protect against further irritation and provides a soothing layer of protection. Preparation H® is the #1 doctor recommended hemorrhoid OTC brand. Relieves external and internal discomfort Shrinks swollen hemorrhoidal tissue Works immediately to protect against further irritation

    Identifier

    00305732871103

    SKU/UPC

    30573287110

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    PREPARATION H
  • Size

    100 ct

    Description

    Advil® Ibuprofen Tablets 200mg. Pain reliever/fever reducer (NSAID). 100 coated caplets*. *Capsule-shaped tablets. Caplets. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever. Questions or comments Call toll free 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©Pfizer, Inc.

    Identifier

    00305730160407

    SKU/UPC

    30573016040

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    24 ct

    Description

    Long-lasting fever and pain relief for kids 6-11 years old. Small, easy-to-swallow tablets offer same fast, effective relief of Children’s Advil® for up to 8 hours. Reduces fever up to 8 hours Relieves minor aches and pains Coated tablets for easy swallowing

    Identifier

    00305730175111

    SKU/UPC

    00000000030573017511

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    36 ct

    Description

    Aspirin (NSAID) Pain Reliever

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    24 ct

    Description

    All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866105011

    SKU/UPC

    32586610501

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    40 ct

    Description

    Capsule-shaped tablets. Sleep Aid Plus 12 Hour Pain Relieving Strength of Aleve

    Identifier

    00325866553072

    SKU/UPC

    32586655307

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    120 ct

    Description

    Enteric Coated Tablets

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    100 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain or arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever.

    Identifier

    00300450481016

    SKU/UPC

    30045048101

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    MOTRIN®
  • Size

    24 ct

    Description

    Capsule-shaped tablets. All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866105028

    SKU/UPC

    32586610502

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    20 ct

    Description

    All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866528131

    SKU/UPC

    32586652813

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    1 oz

    Description

    Cortizone-10 Plus® Ultra Moisturizing Creme. Soothes itch fast. Strongest itch medicine without a prescription.* Doctors Recommend® #1 Itch medicine* Dry, itchy, skin. Skin irritation & rashes. Eczema & psoriasis. Moisturizes while it relieves. Enriched with aloe. Plus 10 moisturizers. Maximum strength. 1% hydrocortisone anti-itch creme. Serious medicine, fast comfort. Uses: Temporarily relieves itching associated with minor skin irritations, inflammation, and rashes due to: Eczema. Psoriasis. Poison ivy, oak, sumac. Insect bites. Detergents. Jewelry. Cosmetics. Soaps. Seborrheic dermatitis. Temporarily relieves external anal and genital itching. Other uses of this product should only be under the advice and supervision of a doctor. *Refers to the ingredient hydrocortisone. Chattem®. A Sanofi Company. For more information please visit: www.cortizone10.com. www.chattem.com. ©2016.

    Identifier

    00041167010563

    SKU/UPC

    4116701056

    Manufacturer

    Chattem, Inc.

    Brand

    Cortizone-10
  • Size

    50 ct

    Description

    All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866105035

    SKU/UPC

    32586610503

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    50 ct

    Description

    Capsule-shaped tablets. All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866105042

    SKU/UPC

    32586610504

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    24 ct

    Description

    Excedrin® Migraine Pain Reliever Caplets*. Acetaminophen, aspirin (NSAID) and caffeine. Pain reliever aid. Use: Treats migraine. *Capsule-shaped tablets. Questions or Comments Call: 1-800-468-7746. Visit us at: www.excedrin.com. ©2014.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Excedrin® Extra Strength Caplets. Acetaminophen, aspirin (NSAID) and caffeine. Pain reliever/ pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache, a cold. Arthritis. Muscular aches. Toothache. Premenstrual & menstrual cramps. Questions or comments 1-800-452-0051. Visit us at www.excedrin.com. ©2015 GSK or its licensor.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    Glaxosmithkline Consumer Healthcare, Lp.

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    24 ct

    Description

    Uses: Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Non-Habit Forming

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    50 ct

    Description

    Uses: Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, temporarily reduces fever. Pain Reliever

    Identifier

    00300450481023

    SKU/UPC

    30045048102

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    MOTRIN®
  • Size

    16 floz

    Description

    Misc: 100% natural astringent. Cleanse, soothe, treat. Gentle relief for: oily, irritated, red, damaged, blemished, or inflamed skin. Cleans & refreshes - naturally! Our 100% natural astringent gently cleanses and conditions skin without removing essential moisture. Witch hazel is dermatologist recommended. Contains no artificial fragrances or dyes. Cleans deep down to your pores. 100% natural. Questions or comments? Call toll free: 1-888-860-2279. www.tndickinsons.com. We never test on animals. Made in the USA.

    Identifier

    00052651000069

    SKU/UPC

    5265100006

    Manufacturer

    Dickinsons

    Brand

    TN Dickinsons
  • Size

    36 ct

    Description

    St. Joseph® Low Dose Aspirin 81 MG Chewable. Adult aspirin regimen†. Pain reliever (NSAID). America's aspirin. 100 years. Orange flavored. 36 chewable tablets. Keep outer carton for complete warnings and product information. Taking care of American families for over 100 years. St. Joseph is America's aspirin. Uses: Temporarily relieves minor aches and pains. Ask your doctor about other uses for St. Joseph safety coated 81 mg aspirin. Questions or comments Call 1-855-785-6381 weekdays 9 AM to 5 PM EST. phosphodiesterase. ©2015.

    Identifier

    00816526010047

    SKU/UPC

    00000000081652601004

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St. Joseph
  • Size

    20 ct

    Description

    The multi-pain relieving power of Advil®, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.*Compared to placebo or no treatment. Pain relief plus a gentle sleep aid Non-habit forming Helps you fall asleep faster and stay asleep longer

    Identifier

    00305730164207

    SKU/UPC

    00000000030573016420

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL PM
  • Size

    50 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730160308

    SKU/UPC

    00000000030573016030

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    40 ct

    Description

    Aleve® All Day Strong® Pain Reliever/Fever Reducer Gelcaps. Soft Grip™. Arthritis cap. Naproxen sodium tablets, 220 mg (NSAID). This package is child-resistant. Bayer. Strength to last 12 hours. 40. Gelatin coated capsule shaped tablets. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Backache. Headache. The common cold. Muscular aches. Menstrual cramps. Toothache. Temporarily reduces fever. Questions or comments 1-800-395-0689 (Mon - Fri AM - 5 PM EST) or www.aleve.com. Bayer (reg'd), the Bayer Cross (reg'd), Aleve®, All Day Strong® and Soft Grip are trademarks of Bayer.

    Identifier

    00325866536464

    SKU/UPC

    32586653646

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    50 ct

    Description

    Bayer® Back & Body Extra Strength Aspirin (NSAID)/Pain Reliever Coated Caplets. Caffeine/pain reliever aid. Fast relief at the site of pain. 500mg. Uses: for the temporary relief of: Backache pain. Muscle aches and pains. Minor aches and pains of arthritis. Made in the USA of US & imported materials. Questions or comments 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Bayer and the Bayer cross are registered trademarks of Bayer.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    80 ct

    Description

    The multi-pain relieving power of Advil®, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.*Compared to placebo or no treatment. Pain relief plus a gentle sleep aid Non-habit forming Helps you fall asleep faster and stay asleep longer

    Identifier

    00305730164405

    SKU/UPC

    30573016440

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL PM
  • Size

    20 ct

    Description

    Caplets* Sleep Aid Plus 12 Hour Pain Relieving Strength of Aleve

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    0.5 oz

    Description

    Every cut. Every time.® Dual Action Cream Soothing Cuts, Scrapes, and Burns #1 Doctor Recommended Brand Neomycin Sulfate-Polymyxin B Sulfate-Pramoxine HCl Soothing Infection Protection Maximum Strength Pain Relief

    Identifier

    00300810737944

    SKU/UPC

    30081073794

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    24 ct

    Description

    The Wonder Drug® Genuine Aspirin Safe Pain Relief Plus Lifesaving Benefits

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    50 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Misc: Caplets (capsule-shaped tablets). For the temporary relief of minor arthritis pain. Acetaminophen. Pain reliever/fever reducer. See new warning. Push & turn cap. Quality Guaranteed. Compare to Tylenol 8 hr arthritis pain active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol 8HR Arthritis Pain). Contains no aspirin. Gluten free.

    Identifier

    00036800106178

    SKU/UPC

    00000000003680010617

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    40 ct

    Description

    The multi-pain relieving power of Advil®, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.*Compared to placebo or no treatment. Pain relief plus a gentle sleep aid Non-habit forming Helps you fall asleep faster and stay asleep longer

    Identifier

    00305730164306

    SKU/UPC

    30573016430

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL PM
  • Size

    4 floz

    Description

    Acetaminophen oral suspensionPain reliever—Fever reducer MSG & data rates may apply.Text HELP for help. Text STOP for stop. Heritage of Care History of Relief Pediatricians Recommended Children's Tylenol® for Pain Relief Relied on by Moms for over 50 Years

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S TYLENOL®
  • Size

    40 ct

    Description

    Advil® Migraine is clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. The only FDA approved over the counter migraine medicine in a liquid filled capsule. Advil® Migraine provides fast relief for migraine pain. It helps you return to your normal activities sooner and helps you control your migraine before your migraine controls you.*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Provides fast relief for migraine pain Relieves nausea and sensitivity to light & sound Liquid-filled capsule for quick pain relief

    Identifier

    00305730168304

    SKU/UPC

    00000000030573016830

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    40 ct

    Description

    Uses: for relief of occasional sleeplessness when associated with minor aches and pains, helps you fall asleep and stay asleep.

    Identifier

    00300450563408

    SKU/UPC

    30045056340

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    MOTRIN®
  • Size

    0.5 oz

    Description

    Every Cut. Every Time®. Use with BAND-AID® bandages. Dual Action Ointment• 24 Hour Infection Protection• Maximum Strength Pain Relief Soothes Cuts, Scrapes, and Burns #1 Doctor Recommended Brand

    Identifier

    00300810746885

    SKU/UPC

    30081074688

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    0.9 oz

    Description

    For rapid cooling relief from hemorrhoids, choose Preparation H® Cooling Gel with vitamin E and aloe. It provides fast cooling relief from painful burning, itching and discomfort of hemorrhoids without greasy, staining and unpleasant scent. Preparation H® Cooling Gel shrinks swollen tissue and relieves external discomfort. Fast cooling relief from painful burning, itching and discomfort Shrinks swollen hemorrhoids Relieves external discomfort

    Identifier

    00305732840109

    SKU/UPC

    30573284010

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    PREPARATION H
  • Size

    1 oz

    Description

    Neosporin®, first aid to help prevent infection in minor cuts, scrapes and burns. Neosporin® brand's patented technology provides building blocks injured skin needs to quickly repair itself and regain a normal, healthy appearance. Neosporin®, every cut. Every time.® *visibly healthier skin than generic triple antibiotic ointments. #1 doctor recommended brand. 24-Hour infection protection 2 days faster results*. Minimizes the appearance of scars.

    Identifier

    00300810730877

    SKU/UPC

    30081073087

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    100 ct

    Description

    Pain Reliever, Nighttime Sleep Aid Non-Habit Forming Contains No Aspirin Tylenol Heritage of Care History of Relief My-CoashSleep®

    Identifier

    00300450482112

    SKU/UPC

    30045048211

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    4 floz

    Description

    Tylenol®• Heritage of care.• History of relief. Children’s Tylenol®• Pediatricians recommend Children’s Tylenol® for pain relief.• Relied on by moms for over 50 years. MSG & data rates may apply.Text HELP for help. Text STOP for stop. Acetaminophen oral suspension pain reliever—fever reducer. Pediatricians Recommend Infants' Tylenol® for Pain Relief

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S TYLENOL®
  • Size

    100 ct

    Description

    All Day Strong® Strength to Last 12 Hours

    Identifier

    00325866105059

    SKU/UPC

    32586610505

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALEVE
  • Size

    1 oz

    Description

    Cortizone-10® Maximum Strength Anti-Itch Ointment. Relieves itch fast. Strongest itch medicine without a prescription*. Doctors #1 Itch medicine* recommend. Skin irritation & rashes. Inflammation & redness. Insect bites, poison ivy. Water resistant formula. Helps seal in healing. 1% Hydrocortisone anti-itch. Serious medicine, fast comfort. Feel the Heal™. Uses: Temporarily relieves itching associated with minor skin irritations, inflammation, and rashes due to: Eczema. Insect bites. Cosmetics. Psoriasis. Detergents. Soaps. Poison ivy, oak, sumac. Jewelry. Seborrheic dermatitis. Temporarily relieves external anal and genital itching. Other uses of this product should only be under the advice and supervision of a doctor. *Refers to the ingredient hydrocortisone. For more information please visit: www.cortizone10.com. Chattem®. A Sanofi Company. www.chattem.com. ©2012.

    Identifier

    00041167003930

    SKU/UPC

    4116700393

    Manufacturer

    Chattem, Inc.

    Brand

    Cortizone-10
  • Size

    50 ct

    Description

    Genuine Aspirin The Wonder Drug® Safe Pain Relief Plus Lifesaving Benefits

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    50 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Gel-caplet for quick, effective relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730165303

    SKU/UPC

    00000000030573016530

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    100 ct

    Description

    Excedrin® Migraine Pain Reliever Caplets*. Acetaminophen, Aspirin (NSAID) and Caffeine. Use: Treat migraine. *Capsule-shaped tablets. Questions or Comments Call: 1-800-468-7746. www.excedrin.com. ©2014.

    Identifier

    00300672039910

    SKU/UPC

    30067203991

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Excedrin
  • Size

    100 ct

    Description

    Aspirin (NSAID) Pain Reliever/Fever Reducer Safe Pain Relief Plus Lifesaving Benefits Coated Tablets

    Identifier

    00312843536357

    SKU/UPC

    31284353635

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    4 floz

    Description

    Uses temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; Reduces fever. Contains Ibuprofen Oral Suspension (NSAID). 100mg per 5mL (teaspoon). For Ages 2 to 11 Pain Reliever Fever Reducer Lasts up to 8 Hours; Alcohol Free

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S MOTRIN®
  • Size

    6 floz

    Description

    Caladryl® Lotion Calamine Plus Itch Reliever. Topical analgesic. Skin protectant. Uses: Temporarily relieves pain and itching associated with: Rashes due to poison ivy, poison oak or poison sumac. Insect bites. Minor skin irritation. Minor cuts. Dries the oozing and weeping of poison ivy, poison oak and poison sumac. Questions/comments: 1-800-321-4576. ©2013 Valeant Pharmaceuticals North America LLC.

    Identifier

    00301875465063

    SKU/UPC

    30187546506

    Manufacturer

    Valeant Pharmaceuticals International

    Brand

    Caladryl
  • Size

    24 ct

    Description

    Pamprin® Maximum Strength Max Formula Menstrual Pain Relief Caplets. For complete relief of: Cramps. Headache. Backache. Fatigue. Contains acetaminophen, aspirin (NSAID) & caffeine. Uses for the temporary relief of these symptoms associated with menstrual periods: Cramps. Headache. Backache. Fatigue. Bloating. Questions or Comments Visit: www.pamprin.com, www.chattem.com. ©2014 Chattem, Inc.

    Identifier

    00041167300657

    SKU/UPC

    4116730065

    Manufacturer

    Chattem, Inc.

    Brand

    Pamprin
  • Size

    100 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen, Aspirin (NSAID) and caffeine. Pain reliever/Pain reliever aid. Quality guaranteed. Compare to Excedrin Extra Strength active ingredients (This product is not manufactured or distributed by Novartis, owner of the registered trademark Excedrin Extra Strength). This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Keep outer carton for complete warnings and product information.

    Identifier

    00036800147584

    SKU/UPC

    3680014758

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to Open

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Pain Reliever Low Dose Cherry Flavored Chewable Tablets. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg cherry chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    100 ct

    Description

    Excedrin® Extra Strength Caplets. Acetaminophen, aspirin (NSAID) and caffeine. Pain reliever/pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache. A cold. Arthritis. Muscular aches. Toothache. Premenstrual & menstrual cramps. Questions or comments 1-800-452-0051. GSK. Visit us at www.excedrin.com. ©2015 GSK group of companies or its licensor. All rights reserved.

    Identifier

    00300672000910

    SKU/UPC

    30067200091

    Manufacturer

    Glaxosmithkline Consumer Healthcare, Lp.

    Brand

    Excedrin
  • Size

    180 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Pain reliever (NSAID). Aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.). Enteric safety coated (coating helps protect against stomach upset). Quality guaranteed. Compare to St. Joseph Low Dose Aspirin active ingredient (This product is not manufactured or distributed by St. Joseph's Health Products, LLC., distributor of St. Joseph Low Dose Aspirin.). Questions? 1-888-423-0139. Quality guaranteed. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions or comments? Call toll free 1-888-423-0139.

    Identifier

    00036800109537

    SKU/UPC

    3680010953

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    100 ct

    Description

    Pain reliever. Fever reducer. Easy to swallow. Pain relief. Quality guaranteed. Compare to Tylenol Extra Strength EZ Tabs active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength EZ Tabs). This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800115859

    SKU/UPC

    3680011585

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    125 ct

    Description

    Other Information: Save carton for full directions and warnings; store at room temperature; do not use if imprinted safety seal under cap is broken or missing. Misc: Enteric coated. Pain reliever/fever reducer. Compare to Ecotrin active ingredient (this product is not manufactured or distributed by GlaxoSmithKline, owner of the registered trademark Ecotrin). Quality guaranteed. This TopCare product is laboratory tested to guarantee its highest quality.

    Identifier

    00036800119116

    SKU/UPC

    3680011911

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    24 Caplets* For the Temporary Relief of Minor Arthritis Pain Push & Turn Cap

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    1 oz

    Description

    Uses: temporarily relieves itching associated with minor skin irritations, inflammation and rashes due to: eczema, soaps and detergents, seborrheic dermatitis, insect bites, cosmetics, psoriasis, poison ivy, oak or sumac, jewelry, other uses of this product; ask a doctor. Discover aveeno active naturals. Simply put, active naturals are Ingredients derived from nature and uniquely formulated to reveal skin's natural health and beauty. Essential active naturals. Pure oat essence to help soothe skin irritation and redness. Skin-smoothing natural colloidal oatmeal. Dermatologist recommended New improved long-lasting formula With triple oat complex, aloe & vitamin e Effectively relieves itch from: eczema, psoriasis, poison ivy, oak, sumac, insect bites, detergents, soaps

    Identifier

    00381370036586

    SKU/UPC

    38137003658

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    AVEENO®
  • Size

    2 floz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). AccuSafe Oral dosing device enclosed. Check expiration date on bottle or box before using. Misc: Infant (2-3 years). Acetaminophen 160 mg/5 ml. Effective for fevers. Paraben, dye and gluten free. Everything they need. Nothing they don't. Questions? 1-800-754-8853 Mon.-Fri. 8 am to 8 pm EST. LittleRemedies.com. Little Remedies believes less is more and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. No aspirin or ibuprofen. This Little Remedies product uses our AccuSafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. For accurate dosing, only use the enclosed AccuSafe syringe and follow all dosing instructions. LittleRemedies.com. Facebook. Made in USA.

    Identifier

    00756184101766

    SKU/UPC

    75618410176

    Manufacturer

    Medtech Products

    Brand

    Little Remedies
  • Size

    1 oz

    Description

    Every cut. Every time.® Uses: first aid to help prevent infection and for temporary relief of pains or discomfort in minor: cuts, scrapes, burns. Soothing infection protection Soothes painful cuts, scrapes And burns Maximum strength #1 doctor recommended brand

    Identifier

    00312547237796

    SKU/UPC

    31254723779

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    24 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Gel-caplet for quick, effective relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730165204

    SKU/UPC

    30573016520

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    3 oz

    Description

    Use: Temporarily relieves pain and itching associated with: minor burns, scrapes, rashes due to poison ivy, poison oak, and poison sumac, sunburn, insect bites, minor cuts, minor skin irritations. Immediate Cooling/Soothing Relief for Most Outdoor Itches Stops the Urge to Scratch For Skin Use Only; Does Not Contain Diphenhydramine For Kids 2+

    Identifier

    00312547171038

    SKU/UPC

    31254717103

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    BENADRYL®
  • Size

    1 oz

    Description

    Cortizone-10® Cooling Relief 1% Hydrocortisone Anti-Itch Gel Maximum Strength. Cools itch fast. Fast acting long lasting! Doctors recommend #1 Itch medicine*. Insect bites. Poison ivy, rashes. Sunburn itch. Inflammation. Soothes irritated skin. Cools on contact. Uses: Temporarily relieves itching associated with minor skin irritations, inflammation, and rashes due to: Eczema. Psoriasis. Poison ivy, oak, sumac. Insect bites. Detergents. Jewelry. Cosmetics. Soaps. Seborrheic dermatitis. Temporarily relieves external anal and genital itching. Other uses of this product should only be under the advice and supervision of a doctor. *Refers to the ingredient hydrocortisone. For more information please visit: www.cortizone10.com. Cools the itch & continues relieving for hours. Chattem®. A Sanofi Company. www.chattem.com. ©2012.

    Identifier

    00041167003602

    SKU/UPC

    4116700360

    Manufacturer

    Chattem, Inc.

    Brand

    Cortizone-10
  • Size

    100 ct

    Description

    Anacin® Aspirin Coated Tablets. Aspirin + caffeine = fast pain relief. (NSAID) pain reliever/caffeine pain reliever aid. Relieves headaches and body aches. Trusted. Safe. Effective. Uses. Temporarily relieves minor aches and pains due to. Headache. Toothache. Muscular aches. A cold. Backache. Arthritis. Menstrual cramps. Questions 1-800-344-7239 www.anacin.com. ©2015. A Prestige Brands Company

    Identifier

    00363736200459

    SKU/UPC

    36373620045

    Manufacturer

    Insight Pharmaceuticals Corp

    Brand

    Anacin
  • Size

    20 ct

    Description

    Advil® Migraine is clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. The only FDA approved over the counter migraine medicine in a liquid filled capsule. Advil® Migraine provides fast relief for migraine pain. It helps you return to your normal activities sooner and helps you control your migraine before your migraine controls you.*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Provides fast relief for migraine pain Relieves nausea and sensitivity to light & sound Liquid-filled capsule for quick pain relief

    Identifier

    00305730168205

    SKU/UPC

    30573016820

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    150 ct

    Description

    Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Avoid excessive heat and humidity. Misc: (NSAID) pain reliever. No. 1 cardiologist recommended. Ecotrin.com. Product of France.

    Identifier

    00042037104276

    SKU/UPC

    4203710427

    Manufacturer

    Medtech Products

    Brand

    Ecotrin
  • Size

    50 ct

    Description

    Anacin® Pain Reliever Coated Tablets. Aspirin + caffeine = fast pain relief. Aspirin (NSAID)/caffeine pain reliever aid. Trusted. Safe. Effective. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Muscular aches. A cold. Backache. Arthritis. Menstrual cramps. Questions Call 1-800-344-7239 or visit our website at www.anacin.com. ©2013.

    Identifier

    00363736200350

    SKU/UPC

    36373620035

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Anacin
  • Size

    24 ct

    Description

    Triple action formula. Excedrin®. PM headache. Acetaminophen, aspirin (NSAID) and diphenhydramine citrate. Pain reliever/nighttime sleep-aid. Caffeine-free. Non-habit forming. 24 caplets. ©2014. Visit us at www.excedrin.com.Uses: For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Questions or comments 1-800-452-0051.

    Identifier

    00300672056245

    SKU/UPC

    30067205624

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Excedrin
  • Size

    50 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Easy to swallow. Sweet coated. Acetaminophen. Pain reliever/fever reducer. See new warnings. Quality guaranteed. Compare to Extra Strength Tylenol active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol). Gluten free.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    16 ct

    Description

    Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache.

    Identifier

    00312843024717

    SKU/UPC

    31284302471

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    100 ct

    Description

    Aspirin Regimen Enteric Coated Tablets

    Identifier

    00312843555655

    SKU/UPC

    31284355565

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    1.25 floz

    Description

    Cortizone-10® Easy Relief™ Applicator Anti-Itch Liquid with Aloe. Maximum strength. Targets itch fast! Insect bites. Redness & inflammation. Skin irritation & rashes. No mess. With healing aloe. 1% Hydrocortisone anti-itch liquid. Clean, no mess. Fast acting liquid. Doctors #1 Itch Medicine* Recommended™. Uses: Temporarily relieves itching and discomfort associated with irritations, inflammation, and rashes due to: Eczema. Psoriasis. Poison ivy, oak, sumac. Insect bites. Detergents. Jewelry. Cosmetics. Soaps. Seborrheic dermatitis. Other uses of this product should only be under the advice and supervision of a doctor. *Refers to the ingredient hydrocortisone. For more information please visit: www.cortizone10.com. Chattem® a Sanofi Company. www.chattem.com. ©2015.

    Identifier

    00041167003206

    SKU/UPC

    4116700320

    Manufacturer

    Chattem, Inc.

    Brand

    Cortizone-10
  • Size

    60 ct

    Description

    Aspirin Regimen

    Identifier

    00312843555396

    SKU/UPC

    31284355539

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    BAYER
  • Size

    4 floz

    Description

    When fever is running through your house, turn to Children’s Advil® Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape*Based on reducing fever below 100degF Reduces fever for up to 8 hours Easy-to-swallow liquid suspension Relieves minor aches and pains associated with the flu or common cold

    Identifier

    00305730207300

    SKU/UPC

    00000000030573020730

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    20 ct

    Description

    Pamprin® Maximum Strength Multi-Symptom Menstrual Pain Relief. For complete relief of: Cramps. Headache. Backache. Irritability. Bloating. Aspirin-free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. Caplets. Uses: For the temporary relief of these symptoms associated with menstrual periods: Cramps. Headache. Bloating. Backache. Water-weight gain. Muscular aches. Irritability. Easy-open bottle with child-resistant packaging. Question or Comments Visit: www.pamprin.com, www.chattem.com. ©2014 Chattem, Inc.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem, Inc.

    Brand

    Pamprin
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Misc: Acetaminophen extended-release tablets, 650 mg. Pain reliever/fever reducer. See new warning. For the temporary relief of minor arthritis pain. Caplets (capsule-shaped tablets) - 650 mg each. Push & turn cap. Quality guaranteed. Compare to Tylenol 8HR Arthritis Pain active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol 8HR Arthritis Pain). Contains no aspirin. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800106161

    SKU/UPC

    00000000003680010616

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    4 floz

    Description

    When fever is running through your house, turn to Children’s Advil® Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape*Based on reducing fever below 100degF Reduces fever for up to 8 hours Easy-to-swallow liquid suspension Relieves minor aches and pains associated with the flu or common cold

    Identifier

    00305730174305

    SKU/UPC

    00000000030573017430

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Acetaminophen. See new warnings information & directions. Pain reliever. Fever reducer. Compare to Extra Strength Tylenol active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength Tablets). Quality Guaranteed: This Topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Topcare at topco.com.

    Identifier

    00036800128866

    SKU/UPC

    3680012886

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    0.23 oz

    Description

    Medicated cold sore treatment with drying action: Dries the cold sore and stops pain on contact. Maximum-Strength Medicated Cold Sore Treatment Instantly Relieves Pain & Itch Helps Prevent Infection to Promote Healing Specially Formulated for Cold Sores/Fever Blisters Original Gel Formula Stop Pain. Promote Healing.

    Identifier

    00300240212011

    SKU/UPC

    30024021201

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CAMPHO PHENIQUE
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Acetaminophen. Pain reliever. Fever reducer. Easy to swallow. Instant cooling sensation. Compare to Extra Strength Tylenol active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Extra Strength Cool Caplets). Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800109629

    SKU/UPC

    3680010962

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    5 floz

    Description

    Other Information: Avoid excessive heat. Misc: Pain relieving. Cleans. Soothes instantly. Prevents infection. Questions? 1-844-241-5454. Mon-Fri (8-5 CST) or www.bactine.com.

    Identifier

    00365197810055

    SKU/UPC

    36519781005

    Manufacturer

    WellSpring Pharmaceutical

    Brand

    Bactine
  • Size

    20 ct

    Description

    Advil® Film-Coated is an easy to swallow tablet that is built for speed. When pain strikes, there’s no time to waste. Fast-acting Advil® Film-Coated has a Rapid Release Formula to dissolve quickly and absorb fast. It goes to work in minutes to stop tough pain before it gets worse. Nothing has been proven to work faster among OTC pain relievers. *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Rapid Release Formula to stop tough pain fast Goes to work in minutes Dissolves quickly & absorbs fast

    Identifier

    00305730133203

    SKU/UPC

    30573013320

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    2.3 floz

    Description

    Uses: First aid to help prevent infections in minor: cuts, scrapes, burns. #1 doctor recommended brand. No sting! Kills germs; Foams instantly For kids

    Identifier

    00312547936576

    SKU/UPC

    31254793657

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    0.26 floz

    Description

    Uses: First aid to help prevent infection and temporarily relieve pain or discomfort in minor: Cuts, scrapes, burns. Infection protection in your: Purse, kitchen, desk, workshop, golf bag, gym bag, travel bag. #1 doctor recommended brand Spray; Specially designed; Easy, one-handed use Resists crushing; Over 140 sprays Infection protection, anytime, anywhere

    Identifier

    00312547237222

    SKU/UPC

    31254723722

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    NEOSPORIN®
  • Size

    4 oz

    Description

    1% hydrocortisone anti-itch lotion. Anti-itch lotion for hands & body. Natural oatmeal formula. Soothes itchy, irritated skin. Calming moisturizers. Vitamins A, C, & E. Natural fresh scent. Doctors recommend No. 1 itch medicine (refers to the ingredient hydrocortisone).

    Identifier

    00041167033302

    SKU/UPC

    4116703330

    Manufacturer

    Chattem

    Brand

    Cortizone 10
  • Size

    40 ct

    Description

    Advil® Film-Coated is an easy to swallow tablet that is built for speed. When pain strikes, there’s no time to waste. Fast-acting Advil® Film-Coated has a Rapid Release Formula to dissolve quickly and absorb fast. It goes to work in minutes to stop tough pain before it gets worse. Nothing has been proven to work faster among OTC pain relievers. *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Rapid Release Formula to stop tough pain fast Goes to work in minutes Dissolves quickly & absorbs fast

    Identifier

    00305730133401

    SKU/UPC

    00000000030573013340

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    24 count

    Description

    Tylenol® Extra Strength Caplets. For adults. Acetaminophen: Pain reliever, fever reducer. 500mg Each. Uses: Temporarily relieves minor aches and pains due to: The common cold. Headache. Backache. Minor pain of arthritis. Toothache. Muscular aches. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no aspirin. Questions or Comments Call 1-877-TYLENOL (1-877-895-3665) (toll-free) or 215-273-8755 (collect). Visit us at: www.tylenol.com. ©J&JCI 2015.

    Identifier

    00300450449054

    SKU/UPC

    00000000030045044905

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    20 ct

    Description

    If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil® Liqui-Gels relieve pain faster and better than other OTC pain relievers. The medicine in Advil® has been trusted by doctors for over 30 years. Nothing’s been proven to work faster to relieve tough pain. Advil® Liqui-Gels were designed for fast absorption, fast relief and hours of long-lasting pain relief. ER doctors rely on the medicine in Advil® for their own aches and pain.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Liquid fast pain relief Provides long-lasting relief Nothing is faster

    Identifier

    00305730169202

    SKU/UPC

    30573016920

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    40 ct

    Description

    If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil® Liqui-Gels relieve pain faster and better than other OTC pain relievers. The medicine in Advil® has been trusted by doctors for over 30 years. Nothing’s been proven to work faster to relieve tough pain. Advil® Liqui-Gels were designed for fast absorption, fast relief and hours of long-lasting pain relief. ER doctors rely on the medicine in Advil® for their own aches and pain.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Liquid fast pain relief Provides long-lasting relief Nothing is faster

    Identifier

    00305730169301

    SKU/UPC

    00000000030573016930

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    24 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    100 ct

    Description

    Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Safe and effective tough pain relief Stops pain at the site of inflammation #1 Selling pain reliever

    Identifier

    00305730150408

    SKU/UPC

    30573015040

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    80 ct

    Description

    If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil® Liqui-Gels relieve pain faster and better than other OTC pain relievers. The medicine in Advil® has been trusted by doctors for over 30 years. Nothing’s been proven to work faster to relieve tough pain. Advil® Liqui-Gels were designed for fast absorption, fast relief and hours of long-lasting pain relief. ER doctors rely on the medicine in Advil® for their own aches and pain.††Based on a survey of ER doctors*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Liquid fast pain relief Provides long-lasting relief Nothing is faster

    Identifier

    00305730169400

    SKU/UPC

    30573016940

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    100 ct

    Description

    Contains No Aspirin For Adults Heritage of Care History of Relief

    Identifier

    00300450449092

    SKU/UPC

    00000000030045044909

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®